# SDR GTIA2024072638260

- Difficulty date: July 26, 2024
- Submitted: July 27, 2024
- Operation: Air carrier
- Aircraft: N695NK
- Make and model: Airbus A320-232
- Aircraft serial: 8696
- Aircraft time: 18,130 hours, 8,159 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 27147
- Condition: Damaged
- Location: Aft Galley
- Part time: 3,351 hours, 1,532 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING T/C 256551-01-1. FOUND AFT MEGAPHONE SCREW DAMAGED-R/R AFT MEGAPHONE PER AMM 25-65-51. OPS CHECK GOOD.
